Find Your Nearest Salon
UKH
SALON SEARCH ▸

Ask the Experts

Ask the Experts

803 Records Found matching query: product     Record(s): 163 - 165
Shannon asks:
Please help. My scalp was burned and blistered at my local salon. I have been coloring my hair for years with no issues. I think product was on way too long. Stylist says it was due to the weather. What do you think caused my burns and blisters?

Ken PictonAnswered By:
Ken Picton
Hi Shannon

Thank you for getting in touch, so sorry to hear that your scalp has been burnt and has blistered. If you had visited the salon for a colour service and immediately after this service you recognised these symptoms then this may be the cause. Did you experience any burning sensation when the hair colour was on your scalp? It is a requirement that salons do a 24 hour patch test for new clients to prevent any allergic reactions such as burning and blistering, amongst others. Without seeing your scalp at the time I can not say for certain the cause, I do hope that your scalp has recovered and would advise you to make sure you always notify future stylists of this experience before any colour service.





Susan asks:
How can I stop the frizzing I have tried many products nothing seems to work. Also my hair has started parting in the back at the crown how can I fix this? My hair is very curly in the back only. Your help would be so appreciated. Thanks

Karine JacksonAnswered By:
Karine Jackson
I would suggest perhaps visiting a salon for a nano-keratin blowdry; this treatment would be one of the best solutions it will repair your hair and soften any frizz. As your hair is parting at the back, the best suggestion is to completely confuse your hair and blow dry in the opposite direction so that the roots will stand out rather than part in their usual way.







Emily asks:
I have baby fine hair I have just finished course of steroids which has made my hair limper than usual and dry . I would like to know how best to repair damage.

Karine JacksonAnswered By:
Karine Jackson
Steroids and any other medication dries out the hair and can change the overall texture of the hair. Although youíve now finished the course of steroids it may take a little while until they are fully out of your system. My best tips to getting your hair into better condition is to adopt a simple regime Ė use gentle products and donít wash the hair too often as this will cause it become much flatter. To give your hair fullness I would apply a spray gel or a dry shampoo into the roots and massage with your fingers.





Page 55 of 268


3 Records on this page